# SDR AALA201710279020

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 51,031 hours, 14,406 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 140N20352
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L1 DOOR MOUNTED WINDOW HAS A POSSIBLE CRACK.  REMOVED AND REPLACED DOOR WINDOW PER AMM 56-31-02.  LEAK AND OPERATIONAL CHECK GOOD.
